# SDR DHL2000727002

- Difficulty date: March 9, 2000
- Submitted: March 15, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM SJU TO CVG, NOTICED A LOW A-SYSTEM QUANTITY AND  FLUCTUATING HYDRAULIC PRESSURE.  FLIGHT WAS DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  SERVICED TO FULL 1.3 GALLONS, RAN NR 1 AND NR 2 ENGINES AND FLAPS UP AND DOWN.  CYCLED SPEED BRAKES AND SPOILERS. CYCLED GEAR UP AND DOWN, NO LEAKS NOTED.
